# SDR IXXA9800025

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 866
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON LONGERON ONE AT FUSELAGE STATION 866.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION OF TWO REPAIR ANGLE DOUBLERS IN ACCORDANCE WITH FAA PER APPROVED DRAWING C88-R24 AND ENGINEERING ORDER 53-DC8-515.
